# SDR UPS08851526

- Difficulty date: December 30, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOORBOARD PANEL NR 680 CRACKED AND BENT AND HAS CORROSION.  REPAIRED FLOORBOARD PANEL NR 680 BY FABRICATION AND INSTALLATION OF SKIN TO 3 HAT CHANNELS IAW SRM 51-1-21, SRM 51-3-02 AND SRM 51- 1-8.
